Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 44, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 25, 2010, 9:36 AM CDT for Chippewa County, Lac qui Parle County, Swift County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2010, 9:36 AM CDT (14:36 UTC)
- Expired
- Jun 25, 2010, 10:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chippewa County, MN, Lac qui Parle County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 165 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054 WUUS53 KMPX 251436 SVRMPX MNC023-073-151-251515- /O.NEW.KMPX.SV.W.0044.100625T1436Z-100625T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 936 AM CDT FRI JUN 25 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA... CENTRAL LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA... CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 1015 AM CDT * AT 934 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILAN...OR ABOUT 15 MILES NORTHEAST OF MADISON...AND MOVING EAST AT 50 MPH. LOCATIONS IN THE WARNING INCLUDE... BIG BEND CITY... WATSON... GLUEK... CLARA CITY... KERKHOVEN... RURAL AREAS EAST OF APPLETON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4522 9529 4493 9537 4503 9613 4521 9609 TIME...MOT...LOC 1435Z 275DEG 42KT 4513 9592 WIND...HAIL 60MPH 1.00IN $$ TDK
2 follow-up statements
471 WWUS53 KMPX 251451 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 951 AM CDT FRI JUN 25 2010 MNC023-073-151-251515- /O.CON.KMPX.SV.W.0044.000000T0000Z-100625T1515Z/ SWIFT MN-LAC QUI PARLE MN-CHIPPEWA MN- 951 AM CDT FRI JUN 25 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHIPPEWA... EAST CENTRAL LAC QUI PARLE AND SOUTHERN SWIFT COUNTIES IN WEST CENTRAL MINNESOTA UNTIL 1015 AM CDT... AT 948 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM EXTENDED FROM 7 MILES SOUTHEAST OF BIG BEND CITY...TO JUST NORTHWEST OF MONTEVIDEO... MOVING EAST AT 55 MPH. LOCATIONS IMPACTED INCLUDE... GLUEK...KERKHOVEN...CLARA CITY AND RORAL AREAS NORTH OF MONTEVIDEO. LAT...LON 4501 9597 4521 9594 4522 9529 4493 9537 TIME...MOT...LOC 1449Z 279DEG 50KT 4510 9567 WIND...HAIL 60MPH 1.00IN $$ TDK
926 WWUS53 KMPX 251511 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1011 AM CDT FRI JUN 25 2010 MNC023-073-151-251525- /O.EXP.KMPX.SV.W.0044.000000T0000Z-100625T1515Z/ SWIFT MN-LAC QUI PARLE MN-CHIPPEWA MN- 1011 AM CDT FRI JUN 25 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CHIPPEWA...EAST CENTRAL LAC QUI PARLE AND SOUTHERN SWIFT COUNTIES IN WEST CENTRAL MINNESOTA WILL EXPIRE AT 1015 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN AND LIGHTNING ARE STILL POSSIBLE WITH THIS THUNDERSTORM. THE STORM DID PRODUCE NICKEL SIZE HAIL AT 935 AM. LAT...LON 4501 9597 4521 9594 4522 9529 4493 9537 TIME...MOT...LOC 1511Z 280DEG 48KT 4502 9552 $$ TDK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:20 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 6:20 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 620 AM CDT FRI JUN 25 2010 UPDATED TO ADD THE 12Z AVIATION DISCUSSION BELOW... .DISCUSSION... A SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD LATER TODAY ACROSS MUCH OF THE FORECAST AREA...AS A SURFACE BOUNDARY SETS UP OVER SOUTHERN MN. ADDITIONALLY...IT COULD BE A ONE-TWO PUNCH OF SEVERE WEATHER OVER THE NEXT 48 HOURS...AS THE AFOREMENTIONED BOUNDARY LINGERS ACROSS THE CWA ON SATURDAY. EARLY MORNING WATER VAPOR IMAGERY SHOWS A COLLECTION OF MID LEVEL IMPULSES DROPPING FROM SOUTHERN SASKATCHEWAN/MANITOBA INTO NORTHERN MN. ASSOCIATED CONVECTION CONTINUES TO SPAWN OVER NORTH DAKOTA AND NORTHERN MN OVERNIGHT...ON THE NOSE OF DECENT 850-700MB MOISTURE TRANSPORT. WHILE ISOLD-SCT SHOWERS/TS ARE EXPECTED TO GRADUALLY SPREAD INTO THE CENTRAL MN PORTION OF THE CWA THIS MORNING...THE MORE WIDESPREAD AND POTENTIALLY SEVERE ACTIVITY IS EXPECTED TO ARRIVE THIS AFTERNOON/EVE AS DESTABILIZATION OCCURS IN THE VICINITY OF THE BOUNDARY OVER SOUTHERN MN. SUPERCELLULAR STORM MODE APPEARS PROBABLE THIS AFTERNOON/EVE FROM CENTRAL INTO SOUTH CENTRAL MN WITH PROGGED 0-6KM BULK SHEAR VALUES OF 50-60 KTS. FORECAST ML CAPE TO 3 KM OF 100 J/KG AND 0-1KM EHI VALUES OF 2-4 MS/S2 ALSO ILLUSTRATE THE POTENTIAL FOR TORNADOGENESIS OVER CENTRAL/SOUTH CENTRAL MN THIS AFTN/EVE. EXPECT THE STORM MODE/THREATS TO TRANSITION TO A MCS/DAMAGING WIND SCENARIO AS THE EVENING PROGRESSES. HEAVY RAINFALL WILL BECOME A CONCERN LATER THIS EVENING AND TONIGHT...AS AN AREA OF DIFFLUENT THICKNESS SETS UP FROM CENTRAL MN INTO WEST CENTRAL WI...WHERE PWAT VALUES SURGE TO NEARLY 200 PERCENT OF NORMAL /2 INCHES/. HAVE RELEGATED 90 POPS AND 1-2 INCH QPF VALUES OVER THIS AREA OF CENTRAL MN AND WEST CENTRAL WI FOR TONIGHT. FORECAST CONFIDENCE WAS INITIALLY WAVERING A BIT FOR SATURDAY...DUE IN PART TO THE 25.00Z RUN OF THE NAM...WHICH PUSHED THE BOUNDARY AND IMPETUS FOR SEVERE STORMS SOUTH OF THE FORECAST AREA. HOWEVER...THE 25.06Z RUN OF THE NAM HAS COME BACK IN LINE WITH THE MAJORITY OF THE DETERMINISTIC AND ENSEMBLE MEAN SOLUTIONS...INCLUDING THE 25.00Z ECMWF...WHICH KEEP THE FRONT SITUATED OVER CNTRL/SRN MN INTO WEST CENTRAL WI ON SATURDAY AFTERNOON. HAVE THEREFORE INCLUDED 70-80 POPS ACROSS THE MAJORITY OF THE CWA ON SATURDAY AFTN/NIGHT. THE FEATURE THAT THE SATURDAY EVENT WOULD HAVE GOING FOR IT THAT TODAY/S EVENT DOESN/T...IS THE ENTRANCE REGION OF A 100 KT JET IN PLACE OVERHEAD. SUNDAY SHOULD WIND UP BEING A MOSTLY DRY DAY...OTHER THAN POSSIBLY A FEW LINGERING SHOWERS IN THE MORNING ACROSS EAST CENTRAL MN AND WEST CENTRAL WI. A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...WHICH WILL BRING DRY AND MILD CONDITIONS TO CLOSE OUT THE MONTH OF JUNE. && .AVIATION... /12Z TAF ISSUANCE/ COVECTIVE COMPLEX OVER NORTH CENTRAL MN...WILL CONTINUE TO WEAKEN AS IT MOVES INTO A MORE STABLE AIRMASS THIS MORNING. ON THE SOUTHERN END OF THE COMPLEX...EXPECT A FEW THUNDERSTORMS MAY DEVELOP AS FAR SOUTH NEAR KAXN AND KSTC. ELSEWHERE...MID/UPPER LEVEL IMPLUSES...ARE EXPECTED TO TRIGGER THUNDERSTORMS OVER THE UPPER MIDWEST THIS AFTERNOON AND EVENING. FRONTAL BOUNDARY IS FORECAST TO PUSH SOUTH-EAST OVER SOUTHERN MINNESOTA TONIGHT...THEN BECOME QUASI-STATIONARY. AIRMASS EXPECTED TO DESTABLIZE OVER A VAST PART OF THE CENTRAL AND SOUTH CENTRAL MN AND WESTERN WISCONSIN LATER THIS AFTERNOON. IMPLUSE OVER SOUTH DAKOTA...SHOULD HELP FIRE OFF SOME INTENSE STORMS LATER...WEATHER CONDS LOWERING TO MVFR TO IFR CONDS IN THE VICINITY OF THE STORMS. MAINLY VFR CONDS THROUGH THE BULK OF THE DAY. WEATHER CONDITIONS LOWERING OVERNIGHT TO MVFR-IFR CATEGORY IN LOW CLOUDS AND FOG. KMSP...VFR CONDS CONTINUES THRU MID AFTERNOON. WEATHER CONDS WILL LOWER TO MVFR/IFR CATEGORY LATE AFTERNOON AND EVENING AS CONVECTION INITIATES. SOME IMPROVEMENT OVERNIGHT..THEN CLOUDS/CEILING LOWERING TO UNDER 2000 FEET AGL AND VISIBILITY 3-5 MILES IN FOG. SFC WINDS SOUTH-SOUTHWEST 10-20 MPH...BECOMING NORTHERLY AFTER FRONTAL PASSAGE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JM
Hazardous weather outlook, Jun 25, 4:37 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 437 AM CDT FRI JUN 25 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 260945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 437 AM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT...AS A WARM FRONT SETS UP OVER SOUTHERN MINNESOTA. THE STORM MODE IS INITIALLY EXPECTED TO BE OF THE SUPERCELL NATURE...WITH THE ATTENDANT THREATS BEING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO CONGEAL INTO A COMPLEX THIS EVENING AND TONIGHT...WITH THE PRIMARY THREATS BECOMING DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AND AGAIN ON SATURDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 25, 6:07 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 AM CDT FRI JUN 25 2010
MNZ041>043-048-049-251215-
DOUGLAS-MORRISON-POPE-STEARNS-TODD-
607 AM CDT FRI JUN 25 2010
...THUNDERSTORMS WILL MOVE INTO DOUGLAS...MORRISON...POPE...STEARNS
AND TODD COUNTIES BETWEEN 615 AM CDT AND 715 AM CDT...
AT 600 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
WADENA TO 7 MILES WEST OF CAMPBELL. THESE STORMS WERE MOVING SOUTHEAST AT
50 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HEWITT.
MELBY.
MOTLEY.
PHILBROOK.
ROSE CITY.
KENSINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4631 9455 4634 9442 4629 9434 4623 9439
4617 9436 4616 9394 4612 9383 4565 9467
4566 9541 4577 9577 4610 9577 4611 9516
4637 9516 4638 9473
TIME...MOT...LOC 1106Z 290DEG 46KT 4654 9494 4607 9648
LSSpecial weather statement, Jun 25, 6:45 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 AM CDT FRI JUN 25 2010
MNZ041-047-048-251245-
DOUGLAS-POPE-STEVENS-
645 AM CDT FRI JUN 25 2010
...THUNDERSTORMS MOVING INTO DOUGLAS...POPE AND STEVENS COUNTIES
THROUGH 745 AM CDT...
AT 643 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE
THUNDERSTORM 6 MILES SOUTHWEST OF ELBOW LAKE. THIS STORM WAS MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DONNELLY.
KENSINGTON.
FARWELL.
LOWRY.
STARBUCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4577 9577 4595 9578 4604 9577 4591 9516
4543 9514 4542 9592 4576 9613
TIME...MOT...LOC 1144Z 305DEG 37KT 4591 9603
LSSpecial weather statement, Jun 25, 8:39 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 AM CDT FRI JUN 25 2010
MNZ047-048-055-251430-
POPE-STEVENS-SWIFT-
839 AM CDT FRI JUN 25 2010
AT 831 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER NORTHEAST SOUTH DAKOTA...MOVING EAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS...WHICH COULD REACH STEVENS COUNTY AFTER 9 AM.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
DONNELLY.
ALBERTA.
MORRIS.
CYRUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4570 9626 4569 9553 4533 9612 4534 9613
4540 9614 4541 9625 4567 9627
TIME...MOT...LOC 1336Z 274DEG 38KT 4564 9656 4539 9705Special weather statement, Jun 25, 9:25 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 AM CDT FRI JUN 25 2010
MNZ047-048-054>056-251530-
CHIPPEWA-LAC QUI PARLE-POPE-STEVENS-SWIFT-
925 AM CDT FRI JUN 25 2010
AT 920 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS FROM JUST SOUTH OF APPLETON TO 20 MILES SOUTHWEST OF
MORRIS. THE STORMS WERE MOVING EAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG.
APPLETON.
HOLLOWAY.
MILAN.
DANVERS.
CLONTARF.
MONTEVIDEO.
BENSON.
RURAL AREAS SOUTH OF STARBUCK.
LAT...LON 4526 9630 4520 9617 4520 9612 4540 9614
4541 9625 4555 9621 4553 9521 4489 9552
4507 9636
TIME...MOT...LOC 1423Z 279DEG 37KT 4527 9619The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Todd | 68 min |
| Jun 25, 6:45 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 25, 8:39 AM CDT | Special Weather Statement | MPX | Stevens | 51 min |
| Jun 25, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 65 min |
| Jun 25, 11:00 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 60 min |
| Jun 25, 11:04 AM CDT | Special Weather Statement | MPX | Kanabec | 56 min |
| Jun 25, 11:07 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Sibley | 53 min |
| Jun 25, 12:35 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 55 min |
| Jun 25, 3:12 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Redwood and 4 more | 63 min |
| Jun 25, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift | 59 min |
| Jun 25, 3:35 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 55 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 25, 4:05 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 55 min |
| Jun 25, 4:33 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 57 min |
| Jun 25, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 49 min |
| Jun 25, 4:56 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 49 min |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more | 60 min |
| Jun 25, 5:03 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine | 27 min |
| Jun 25, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 33 min |
| Jun 25, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Wright | 67 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Sibley | 54 min |
| Jun 25, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Stearns, Swift | 59 min |
| Jun 25, 5:33 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jun 25, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Sibley, Yellow Medicine | 53 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 54 min |
| Jun 25, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 42 min |
| Jun 25, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 55 min |
| Jun 25, 6:08 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet, Sibley | 52 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Jun 25, 6:24 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Jun 25, 6:28 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet | 47 min |
| Jun 25, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 60 min |
| Jun 25, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 56 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 24 min |
| Jun 25, 6:52 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 53 min |
| Jun 25, 6:54 PM CDT | Tornado Warning | MPX | Brown, Redwood | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.